# SDR 2004UALA00006

- Difficulty date: January 1, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N907UA
- Make and model: Boeing 737522
- Aircraft serial: 25007
- Aircraft time: 36,213 hours, 23,153 cycles
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO ORD DUE TO NR 2 ENGINE OVERHEAT INDICATION LIGHT. MAINTENANCE PERFORMED TROUBLESHOOTING OF THE NR 2 OVERHEAT DETECTION SYSTEM AND REPLACED M1121 LOWER FAN "A & B" LOOP OVERHEAT DETECTORS.  AFTER REPLACEMENT, NR 2 ENGINE OVERHEAT DETECTION SYSTEM TESTED NORMAL.
